# SDR SWIA200210486

- Difficulty date: January 1, 2002
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 16,975 hours, 22,753 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED AURAL WARNING SOUNDED ON TAKEOFF.  PERFORMED PITOT STATIC CHECK IAW MM 34-12-00.  HIGH SPEED WARNING SOUNDED AT CORRECT TIME.  COULD NOT DUPLICATE.  CHECKS GOOD AT THIS TIME.
